# SDR CA000427011

- Difficulty date: March 5, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bnorm BN2A26
- Aircraft time: 7,784 hours
- Engine: Lyc O540E4C5
- System (JASC): 2140 · Heating System
- Part: Pump
- Part number: 6714769
- Condition: Leaking
- Location: Heater Fuel Pump
- Part time: 90 hours
- Component: Heater
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) ON APPROACH, THE CREW SMELLED A FUEL SMELL AND SHUT DOWN THE HEATER AS A PRECAUTION. AFTER LANDING, MAINTENANCE PERSONNEL FOUND THE HEATER FUEL PUMP LEAKING. THE PUMP HAD LESS THAN 100 HOURS SINCE NEW.
